# SDR 0602266303

- Difficulty date: October 11, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 74,431 hours, 9,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK FOUND D-ZONE LT EMERGENCY FLOOR LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED DOOR 4L POWER SUPPLY.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
